# SDR DJFA2006357

- Difficulty date: December 12, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N405CW
- Make and model: Beech 400A
- Aircraft serial: RK305
- Aircraft time: 4,847 hours, 4,134 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Support Bracket
- Part number: 45A11965
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,847 hours, 4,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER ROLLER BRACKET AND RIB STRUCTURE WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUÉ' NUMBER 70.
